MathSciNet Relay Station
MathSciNet bibliographic data
MR1372236 (98e:22012) 22E50 (22E35)
Herb, Rebecca A. Matching theorems for twisted orbital integrals. Pacific J. Math. 171 (1995), no. 2, 409–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement